# SDR FDEA201701160199

- Difficulty date: January 16, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 43,920 hours, 16,992 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Part number: 4907905
- Part serial: 290
- Condition: Failed
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH WHEN EXTENDING SLATS,  NO MOVEMENT. CYCLED, RAN QRH, LANDED WITH SLATS UP AND FLAPS 40.   REMOVED & REPLACED BOTH NR 1 & 2 SFCC'S IAW AMM 27-51-18-04 & BOTH OPS CHECKED GOOD IAW AMM 27-51-00-05.
